# SDR ASOA201708011816

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 3 hours, 22,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670BA53040K1A
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED BS 280.  COMPLIED WITH EC/TC SB 670BA-53-040 01, SB 670BA-53-040 01, EC/TC REO 670-53-21-493, AND REO 670-53-21-493.
